# SDR I5PA2024082975701

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,769 hours, 34,720 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NO: MGE900 (REPOSITION FERRY). EVENT - APU IN-FLIGHT START FAILED DURING VERIFICATION. AIRCRAFT HEADING TO HEAVY MAINTENANCE FOR FURTHER TROUBLE-SHOOTING. THIS ITEM REMAINS OPEN.
